Electron. J. Differential Equations, Vol. 2018 (2018), No. 50, pp. 1-10.

Existence of positive solutions to Kirchhoff type problems involving singular and critical nonlinearities

Chun-Yu Lei, Gao-Sheng Liu

In this study, we study a Kirchhoff type problem involving singular and critical nonlinearities. With aid of variational methods and concentration compactness principle, we prove that the problem admits a weak solution.

Submitted September 1, 2017. Published February 16, 2018.
Math Subject Classifications: 35A15, 35D30, 35J60.
Key Words: Kirchhoff type equation; critical exponents; variational methods.

Show me the PDF file (227 KB), TEX file for this article.

Chun-Yu Lei
School of Data Science and Information Engineering
Guizhou Minzu University
Guiyang 550025, China
email: leichygzu@sina.cn
Gao-Sheng Liu
School of Statistics and Management
Shanghai University of Finance and Economics
Shanghai 200433, China
email: 772936104@qq.com

Return to the EJDE web page